# SDR GTIA2016120201680

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 41,457 hours, 19,511 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: G2N42244
- Condition: Defective
- Location: Cabin O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AFT GALLEY O2 MASK DROPPED FROM CEILING. R&R AFT GALLEY F/A O2 MASK CONTAINER DOOR IAW B/E CMM 35-21-74. OPS TEST OK IAW AMM 35-23-00. NO FURTHER DEFECTS NOTED.
